Bulletin of the American Mathematical Society

A representation of closed, orientable 3-manifolds as 3-fold branched coverings of $S^3$

José M. Montesinos

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 5 (1974), 845-846.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535815

Mathematical Reviews number (MathSciNet)
MR0358784

Zentralblatt MATH identifier
0292.57003

Subjects
Primary: 55A10 57A10
Secondary: 55A25

Citation

Montesinos, José M. A representation of closed, orientable 3-manifolds as 3-fold branched coverings of $S^3$. Bull. Amer. Math. Soc. 80 (1974), no. 5, 845--846. https://projecteuclid.org/euclid.bams/1183535815


Export citation

References

  • 1. J. W. Alexander, Note on Riemann spaces, Bull. Amer. Math. Soc. 26 (1920), 370-372.
  • 2. W. B. R. Lickorish, A foliation for 3-manifolds, Ann. of Math. (2) 82 (1965), 414-420. MR 32 #6488.
  • 3. J. M. Montesinos Amilibia, Reduction of the Poincaré conjecture to other geometric conjectures, Rev. Mat. Hisp.-Amer. (4) 32 (1972), 33-51. (Spanish) MR 47 #2590.